Rash on boobs

Hi there. I had double lumpectomies followed by 6 weeks of radiotheraphy 1 and a half years ago. I am now on tamoxifen. I was sitting in the garden at the weekend..... It was very hot. I had a sundress on so my boobs were covered. Felt a tingling prick pain in boobs, didn't think a lot of it. When I went indoors and then saw a red rash on both boobs. Has anyone else experienced this?? Xx

8 Replies

  • hey patsy64, just checking to see how your rash is? I've not had this but if in doubt I always reach out to my breast care nurse.xxx

  • It's gone now. Thank you. A strange reaction from the heat I think. Xx

  • Good news.xxx

  • Hi Patsy, since being on tamoxifen and now letrozole my skin is more sun sensitive than before and I come out in strange rashes on my arms whether covered or not. It calms down with mild 1% hydrocortisone for the worst patches. It's a pain as I love being in the sun!

  • Hi. Thank you for you comment. The rash went down the next day. When I was in the sun last year I didn't have this, so thought it strange. I'll stop worrying now.......until it happens again!!😆 Xx

  • Hi Patsy, I had similar treatment to you and now on tamoxifen. I was advised to keep out of the sun by my oncologist - he didn't say for how long but I still see changes going on in my breast and the area hasn't returned to normal. My R/T was 18 months ago... At the moment I am in Spain and although I love the sun I am taking no chances and keeping covered up and in the shade.

    The pain and the rash may lot be connected but I would call your breast care nurse. Xx

  • Hi Patsy I had a lumpectomy, radio and tamoxifen October 15-January 16 and was told to keep out of the sun and wear a big hat for first year which is hard. I have noticed that the treatment area catches the sun very easily and you can see the line of treatment which is a bit scary. Also the tamoxifen has brought me out in a rash on my face after about 2 weeks of taking it. I can hide it under foundation but if my face gets a bit of sun it makes the rash worse and a bit sore. Hope this helps x

  • How Mell. Your treatment Seems very similar to what I've had. I've had no rash from tamoxifen but hate taking it-all my joints ache,, I've put on weight, moody but hey ho-I should be thankful ehh. Take care honey and all the best. Xx

You may also like...